Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I have hair loss and hair thinning due to the use of Lexapro over a 4 year span. I am totally off it now for about 2 months. I feel fine. I weaned off from 20 mg a day and gradually went down to 5 mg and then finally now off altogether. I wanted to know if anyone else experienced gradually hair loss and if so how long before it will improve. I would appreciate any feedback. Hopefully yours,

JK

Loading...

ure obsessed man on ure hair ...it doesnt mean that lexapro is doing that....u told us ore off of it ....usually the side effects of pills are in the first few weeks.....get on with ure life buddy and quit obsessing on how much hair ure losing ....if u feel to shave it shav it all!!:) like me!!

 

regards

 

Gil

Reply

Loading...

Me too. I am only 24 and I lost hair every day. Now, I have a healthy diet and do exercise everyday, but I just keep on losing hairs. I have nothing to do but wear women wigs. Anyone can help me out?

Reply

Loading...

Hi! A bit of empathy people!! Losing hair is not a nice thing. I am off cipralex for 7 months and my hair has not recovered yet! Though they say it is a rare side effect, I don't believe it is!!!
Reply

Loading...